# SDR V0XD20180605001

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N243LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 105064
- Aircraft time: 20,564 hours, 18,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STAIR WEB HAD MULTIPLE CRACKS.   REPAIRED AFT STAIR WEB, CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-52-11-483, REV A.
